# SDR DALA2023062205071

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 85,238 hours, 39,558 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 PROTUBERANCE ON FUSELAGE SKIN BTW STA 658 AND S-25L. CORRECTIVE ACTION: SUMMARY ON REF NRC 00027: PROTUBERANCE ON FUSELAGE SKIN BTW STA 658 AND S-25L WAS REPAIRED PER ER/A 609687-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2828530)
